I had my appointment with a Nurse Practitioner. She didn’t really know what to do with my Huntington’s, and had terrible bed side manner. Other than that we are moving in a forwardly direction. She gave me the number of a local neurologist, and I am going to call and make an appointment soon (Have to get some paperwork first; Not stalling).
She also put me on a anti-depressant (Celexa) to see if it will level out my moods some. I am not a fan of taking pills, and I was really scared. I took my first dose last night. I woke up this morning feeling hung over. I also felt dizzy. It lasted until around eleven, and then the haze cleared up.
I read over the side effects and expected the above. I also read that it causes diarrhea which is fun. Already have enough stomach problems from the lactose intolerance that I won’t even notice. However, the side effect I am most worried about is prolonged painful erections. Don’t want one of those. :)
I’m taking half doses for a week and then going up to a full dose. Side effects will clear up sometime in the next few weeks, hopefully. Keeping fingers crossed.